An analogy between the solutions of perturbed and unperturbed systems and the completeness of a divided diagonal matrix
Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1037-1054
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_6_a6,
author = {\`E. A. Tikhonova},
title = {An analogy between the solutions of perturbed and unperturbed systems and the completeness of a divided diagonal matrix},
journal = {Differencialʹnye uravneni\^a},
pages = {1037--1054},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_6_a6/}
}
TY - JOUR AU - È. A. Tikhonova TI - An analogy between the solutions of perturbed and unperturbed systems and the completeness of a divided diagonal matrix JO - Differencialʹnye uravneniâ PY - 1969 SP - 1037 EP - 1054 VL - 5 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_6_a6/ LA - ru ID - DE_1969_5_6_a6 ER -
È. A. Tikhonova. An analogy between the solutions of perturbed and unperturbed systems and the completeness of a divided diagonal matrix. Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1037-1054. http://geodesic.mathdoc.fr/item/DE_1969_5_6_a6/